# SDR WWMA9700005

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2530 · Buffet/Galleys
- Part: Recepticle
- Part number: 38512
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED, A BURNING SMELL FROM THE HOT JUG AREA. WORK STATION SWITCHES WERE SHUT OFF AND CIRCUIT BREAKERS M25 AND M27  WERE PULLED.  MAINTENANCE INSPECTED ALL CABIN FLUORESCENT LAMP SOCKETS,  RECIRCULATION FANS AND THE HOT JUG RECEPTICLES.  FOUND EVIDENCE OF OVERHEATING AT THE NR 1 HOT JUG RECEPTICLE.  REPLACED RECEPTICLE AND OPERATIONALLY CHECKED SYSTEMS, NO DEFECTS NOTED.
